# SDR RAIA00402010

- Difficulty date: February 6, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,622 hours, 17,420 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SGF - RIGHT ENGINE OIL CONTAMINATE LIGHT ILLUMINATED.  MAINTENANCE REMOVED SMALL FLAKE FROM RIGHT CHIP DETECTOR, CLEANED REINSTALLED AND GROUND RAN ENGINE WITH NO DEFECTS NOTED.
